# SDR REXA2015102701023

- Difficulty date: October 27, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL CORRODED BEYOND LIMITS BETWEEN FS 785 & 847+15.  R & R RT SIDE SEAT RAIL IAW REO 670-53-00-343 & AMM 53-00-49-400-804 A03.
